Open Access
Translator Disclaimer
2006 Applications of combinatorial groups to Hopf invariant and the exponent problem
Jelena Grbić, Jie Wu
Algebr. Geom. Topol. 6(5): 2229-2255 (2006). DOI: 10.2140/agt.2006.6.2229

Abstract

Combinatorial groups together with the groups of natural coalgebra transformations of tensor algebras are linked to the groups of homotopy classes of maps from the James construction to a loop space. This connection gives rise to applications to homotopy theory. The Hopf invariants of the Whitehead products are studied and a rate of exponent growth for the strong version of the Barratt Conjecture is given.

Citation

Download Citation

Jelena Grbić. Jie Wu. "Applications of combinatorial groups to Hopf invariant and the exponent problem." Algebr. Geom. Topol. 6 (5) 2229 - 2255, 2006. https://doi.org/10.2140/agt.2006.6.2229

Information

Received: 23 October 2006; Accepted: 24 October 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1137.55003
MathSciNet: MR2263065
Digital Object Identifier: 10.2140/agt.2006.6.2229

Subjects:
Primary: 55P35
Secondary: 16W30, 55Q15, 55Q25

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.6 • No. 5 • 2006
MSP
Back to Top